MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOOP, #2, BLUE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERLOOP, #2, BLUE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERLOOP, #2, BLUE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction with semitedinosus tendon the device fell apart.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed as the complaint device was not received for evaluation.Four sealed packaged ar-7234 serial/batch number 15068356 were received for evaluation.The complaint allegation device was not received for evaluation.Two packages were open, and upon visual inspection, the suture needle and assembly were free of defects.According to drawing c1283, the nitinol loop must withstand a 5 lb straight pull.When the device¿s documentation was reviewed, no issues were found.The device passed the pull functional test.Functional testing was performed by applying manual tension to the suture to replicate suture tensioning, and no issues were noted.The needle was not observed to loosen or detach.No problem was found with the sealed package received devices.The most likely cause of the reported failure is a user error.Direction for use.Dfu-0222-eor2_fmt_en.G.Precautions.2.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.

Brand Name
FIBERLOOP, #2, BLUE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19630043
Report Number1220246-2024-06483
Device Sequence Number7400010
Product Code GAT
UDI-Device Identifier00888867041677
UDI-Public00888867041677
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOOP, #2, BLUE
Device Catalogue NumberAR-7234
Device Lot Number15068356
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown